# SDR ASAA2014110309572

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 42,173 hours, 16,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R1 DOOR HAS BROKEN LENS. ACFT GROUNDED.  REPLACED LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
